# SDR 97ZZZM500

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Grounded
- Location: A/C Contl Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT BLOCK ON ENGINE START UP NOTICED SMOKE IN COCKPIT ON TWO ATTEMPTS.  REPAIRED WIRING AT CANNON PLUG BUS PROTECTION PANEL AND AT A/C CONTROL PANEL, P/N 50129011, RETURNED AIRCRAFT TO SERVICE.  (M)
